# SDR JGVR20200209001

- Difficulty date: February 9, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 4,762 hours, 3,754 cycles
- System (JASC): 5700 · Wing Structure
- Part: Balance Weight
- Part number: PE915109
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON ALL AILERON, ELEVATOR, AND RUDDER BALANCE WEIGHTS. REMOVED LEVEL 1 CORROSION ON ALL AILERON, ELEVATOR, AND RUDDER BALANCE WEIGHTS IN ACCORDANCE WITH EMBRAER SB 505-55-A004 REV 5 "MASS BALANCE AND ATTACHMENT PARTS -(INSPECTION)"PARTS I,II,III,IV,V,VI". NO FLIGHT CONTROL WEIGHT CHANGES AT THIS TIME.
